# SDR SWAA981134

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fastener
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND THAT EDDY CURRENT SHOWS CRACK AT FASTENER HEAD, FWD SIDE, WL 234, RBL 10 BS 178 BULKHEAD.  REPAIRED PER BOEING SRM.
